# SDR DHL2001743013

- Difficulty date: November 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windshield
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS WIPER DOES NOT WORK AT ANY SPEED.  REMOVED AND REPLACED CAPTAINS WINDSHIELD WIPER DRIVE ASSY IAW MM CH 30-42-12.  OPS CHECK GOOD.
